# SDR AWXA200600660

- Difficulty date: April 15, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 74,424 hours, 29,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001101
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - MAINTENANCE REPORTED THAT THE FLASHLIGHT AT DOOR L2 HAD A DEAD BATTERY.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT AT THE L2 DOOR.  OPERATIONAL CHECKS WERE GOOD.
